# SDR HALA2015050903174

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,583 hours, 3,788 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR ESCAPE SLIDE FAILED OPERATIONAL CHECK.  SLIDE DID NOT STAY INFLATED FOR 10 MINUTES.  FOUND 1" HOLE IN FORWARD SIDE OF SLIDE, SUSPECT PREVIOUS REPAIR FAILED.  REPLACED SLIDE. LP 1939117.
